Alert archive / Georgia / River Flood Warnings in 2017

River Flood Warning 62, NWS Atlanta, GA

June 20, 2017DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Jun 20, 2017, 2:20 PM EDT for DeKalb County, Fulton County, Georgia. It took effect at Jun 20, 2017, 3:00 PM EDT. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Jun 20, 2017, 2:20 PM EDT (18:20 UTC)
In effect from
Jun 20, 2017, 3:00 PM EDT
Expired
Jun 21, 2017, 2:13 AM EDT
In force
11 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Moderate

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1). The gauge peaked at 17.07 ft at Jun 20, 2017, 6:00 PM EDT.

actionminormoderatemajor5101506/2006/2106/22
Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

126 
WGUS42 KFFC 201820
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
220 PM EDT Tue Jun 20 2017

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  North Fork Peachtree Creek near Atlanta affecting De Kalb and 
  Fulton Counties

  Peachtree Creek near Atlanta affecting De Kalb and Fulton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC089-121-210613-
/O.NEW.KFFC.FL.W.0062.170620T1902Z-170621T0613Z/
/NPBG1.2.ER.170620T1902Z.170620T2000Z.170621T0013Z.NO/
220 PM EDT Tue Jun 20 2017

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The North Fork Peachtree Creek near Atlanta.
* From this afternoon until late tonight.
* At 2 PM Tuesday the stage was 11.6 feet...and rising quickly.
* Moderate flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 15.2 feet by late this afternoon.The river
  will fall below flood stage by this evening.
* At 15 feet...Moderate flooding begins along the creek upstream 
  and downstream from Buford Highway or Georgia Highway 13. Large 
  portions of the backyards of residential homes on Victory Drive...
  Dunwoody Place and Converse Drive will be flooded with around two 
  feet of water. A portion of the Sun Tan Center parking lot near the
  gage begins to flood. This height combined with the flow on South 
  Fork Peachtree Creek will likely produce significant flooding 
  further downstream on Peachtree Creek in Fulton County.


&&

LAT...LON 3389 8429 3385 8425 3379 8435 3385 8438


$$

GAC089-121-210604-
/O.NEW.KFFC.FL.W.0063.170620T2238Z-170621T0604Z/
/AANG1.1.ER.170620T2238Z.170620T2300Z.170621T0004Z.NO/
220 PM EDT Tue Jun 20 2017

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Peachtree Creek near Atlanta.
* From this evening until late tonight.
* At 2 PM Tuesday the stage was 6.8 feet...and rising quickly.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 17.2 feet by this evening.The river will fall below 
  flood stage by this evening.
* At 17 feet...Flood Stage is reached with minor flooding along the
  creek upstream and downstream from the gage on Northside Drive. 
  Woodward Way becomes impassable with 1 to 4 feet of water on the 
  road. Front yards of homes will also be flooded. The Atlanta 
  Memorial Park and large portions of the Cross Creek and Bobby Jones
  Golf Courses are flooded. Sections of Hanover West Drive and 
  backyards on portions of Peachtree Battle Avenue will be flood with
  1 to 2 feet of water.


&&

LAT...LON 3385 8438 3379 8435 3380 8446 3385 8445


$$
5 follow-up statements
292 
WGUS82 KFFC 201902
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
302 PM EDT Tue Jun 20 2017

...The Flood Warning continues for the following rivers in Georgia...
 
  North Fork Peachtree Creek near Atlanta affecting De Kalb and 
  Fulton Counties 

 
GAC089-121-210613-
/O.EXT.KFFC.FL.W.0062.170620T1900Z-170621T0613Z/
/NPBG1.2.ER.170620T1839Z.170620T2000Z.170621T0013Z.NO/
302 PM EDT Tue Jun 20 2017

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The North Fork Peachtree Creek near Atlanta.
* Until late tonight.
* At 3 PM Tuesday the stage was 13.1 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 15.2 feet by late this 
  afternoon. The river will fall below flood stage this evening.
* At 15.0 feet...Moderate flooding begins along the creek upstream 
  and downstream from Buford Highway or Georgia Highway 13. Large 
  portions of the backyards of residential homes on Victory Drive...
  Dunwoody Place and Converse Drive will be flooded with around two 
  feet of water. A portion of the Sun Tan Center parking lot near the
  gage begins to flood. This height combined with the flow on South 
  Fork Peachtree Creek will likely produce significant flooding 
  further downstream on Peachtree Creek in Fulton County.


&&

LAT...LON 3389 8429 3385 8425 3379 8435 3385 8438


$$
274 
WGUS82 KFFC 202017
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
417 PM EDT Tue Jun 20 2017

...The Flood Warning continues for the following rivers in Georgia...
 
  North Fork Peachtree Creek near Atlanta affecting De Kalb and 
  Fulton Counties 

 
GAC089-121-211017-
/O.EXT.KFFC.FL.W.0062.000000T0000Z-000000T0000Z/
/NPBG1.2.ER.170620T1839Z.170620T2200Z.000000T0000Z.NO/
417 PM EDT Tue Jun 20 2017

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The North Fork Peachtree Creek near Atlanta.
* Until further notice.
* At 4 PM Tuesday the stage was 15.4 feet...and rising.
* Moderate flooding is occurring and is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 16.2 feet by this evening 
  then begin falling.
* At 16.0 feet...Significant flooding continues upstream and 
  downstream from Buford Highway. Portions of the backyards of 
  residential homes on Victory Drive...Dunwoody Place and Converse 
  Drive will be flooded with around 3 feet of water. A portion of the
  Sun Tan Center parking lot near the gage will flood as the water 
  reaches a corner of a building. This height combined with the flow 
  on South Fork Peachtree Creek will produce significant flooding 
  further downstream on Peachtree Creek in Fulton County.
* This crest compares to a previous crest of 15.2 feet on Sep 8 2014.
  

&&

LAT...LON 3389 8429 3385 8425 3379 8435 3385 8438


$$
135 
WGUS82 KFFC 202138
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
538 PM EDT Tue Jun 20 2017

...The Flood Warning continues for the following rivers in Georgia...
  North Fork Peachtree Creek near Atlanta affecting De Kalb and 
  Fulton Counties 


GAC089-121-211138-
/O.CON.KFFC.FL.W.0062.000000T0000Z-000000T0000Z/
/NPBG1.3.ER.170620T1839Z.170620T2200Z.000000T0000Z.NR/
538 PM EDT Tue Jun 20 2017

The Flood Warning continues for
  The North Fork Peachtree Creek near Atlanta.
* Until further notice.
* At 5PM Tuesday the stage was 16.8 feet...and rising.
* Moderate flooding is occurring and Major flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 17.2 feet by this evening 
  then begin falling.
* At 17.0 feet...Major flooding begins upstream and downstream from 
  Buford Highway. Portions of the backyards of residential homes on 
  Victory Drive...Dunwoody Place and Converse Drive will flood with 
  around 4 feet of water. Portions of the parking lots of an 
  apartment complex and the Sun Tan Center near the gage will flood 
  with water at the foundations of buildings. This height combined 
  with the flow on South Fork Peachtree Creek will likely produce 
  major flooding further downstream on Peachtree Creek in Fulton 
  County.
* This crest compares to a previous crest of 18.6 feet on Sep 21 2009.
  

&&

LAT...LON 3389 8429 3385 8425 3379 8435 3385 8438


$$
021 
WGUS82 KFFC 202256
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
656 PM EDT Tue Jun 20 2017

...The Flood Warning continues for the following rivers in Georgia...
  North Fork Peachtree Creek near Atlanta affecting De Kalb and 
  Fulton Counties 


GAC089-121-211256-
/O.CON.KFFC.FL.W.0062.000000T0000Z-000000T0000Z/
/NPBG1.3.ER.170620T1839Z.170620T2145Z.000000T0000Z.NR/
656 PM EDT Tue Jun 20 2017

The Flood Warning continues for
  The North Fork Peachtree Creek near Atlanta.
* Until further notice.
* At 6PM Tuesday the stage was 16.8 feet...and falling.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue to fall to a stage of 14.7 feet by Wednesday evening.
* At 17.0 feet...Major flooding begins upstream and downstream from 
  Buford Highway. Portions of the backyards of residential homes on 
  Victory Drive...Dunwoody Place and Converse Drive will flood with 
  around 4 feet of water. Portions of the parking lots of an 
  apartment complex and the Sun Tan Center near the gage will flood 
  with water at the foundations of buildings. This height combined 
  with the flow on South Fork Peachtree Creek will likely produce 
  major flooding further downstream on Peachtree Creek in Fulton 
  County.
* This crest compares to a previous crest of 18.6 feet on Sep 21 2009.
  

&&

LAT...LON 3389 8429 3385 8425 3379 8435 3385 8438


$$
545 
WGUS82 KFFC 210343
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1143 PM EDT Tue Jun 20 2017

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  North Fork Peachtree Creek near Atlanta affecting De Kalb and 
  Fulton Counties

 
GAC089-121-210413-
/O.CAN.KFFC.FL.W.0062.000000T0000Z-170621T0343Z/
/NPBG1.3.ER.170620T1839Z.170620T2145Z.170621T0315Z.NR/
1143 PM EDT Tue Jun 20 2017

The Flood Warning is cancelled for
  The North Fork Peachtree Creek near Atlanta.
* This takes effect immediately.
* At 11PM Tuesday the stage was 12.4 feet...and falling.
* Flood stage is 13.0 feet.
* The creek/river will continue to fall.
* At 16.0 feet...Significant flooding continues upstream and 
  downstream from Buford Highway. Portions of the backyards of 
  residential homes on Victory Drive...Dunwoody Place and Converse 
  Drive will be flooded with around 3 feet of water. A portion of the
  Sun Tan Center parking lot near the gage will flood as the water 
  reaches a corner of a building. This height combined with the flow 
  on South Fork Peachtree Creek will produce significant flooding 
  further downstream on Peachtree Creek in Fulton County.
* This crest compares to a previous crest of 15.2 feet on Sep 8 2014.
  

&&

LAT...LON 3389 8429 3385 8425 3379 8435 3385 8438


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 20, 1:40 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 20, 1:40 PM EDT, 40 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
140 PM EDT Tue Jun 20 2017

.Update...have increasd pops across a portion of north and central
GA based on radar. No changes for now.

41

.PREV DISCUSSION... /Issued 318 AM EDT Tue Jun 20 2017/

SHORT TERM /Today through Wednesday/...
A convergence zone has set up from roughly Frolona (Heard County) to
Union City (Fulton County) to Danburg (Wilkes County). Overnight
along this line, widespread 1" to 3" of rain has fallen with some
spotty 4" to 6" totals noted. So, this area has been primed for
flooding if additional rain falls. All of the hi-res models show that
the convergence zone will hang around the same area through tonight,
potentially moving a little north or south at times. Forecasted QPF
calls for another 1" to 2" today, and there will be some locally
higher amounts. Will go ahead and issue a Flash Flood Watch across
the central CWFA to account for these additional rains through
tonight.

On and off showers and thunderstorms are expected today for most of
the outlook area. Precipitation will be a lot more spotty across the
far NW higher terrain, as somewhat drier air has settled across the
area. For the remainder of the CWFA, a very moist and tropical
airmass will remain in place through the short term period. PWATS
aoa 2" will be the rule. The old boundary/convergence area will serve
to focus precipitation today. However, within the most/tropical
airmass, convection will be able to develop almost anywhere south of
this feature. Models continue to indicate high pops, so have gone at
least likely.

Wednesday looks to be very similar to today, but the axis of
heaviest precip may shift a bit southward.

With so much cloud cover and precip around, max temps will be below
normal for the period.

NListemaa

LONG TERM /Wednesday Night through Monday/...
The long term portion of the forecast will remain unsettled.

The old boundary/convergence zone will remain a focus for precip
through Wednesday night across the southern CWFA. The old boundary
should begin to shift northward by Thursday as a potential tropical
cyclone makes landfall across the western Gulf Coast. The boundary
looks to set up across far northern GA on Thursday and remains
nearly stationary through the early week. The remnants of any
tropical system should move east along the boundary during the
weekend/early next week. Another flood watch may be needed during
the extended period for northern portions of GA as the remnants
impact the area.

High pressure, and drier air should finally settle across the area
by the middle of next week.

NListemaa

&&

.AVIATION...
18Z Update...

A convergence line near ATL should remain in place most of the
day, possibly shifting slightly north/slightly south through
tonight. Showers/thunderstorms persisting throught most of the
night with the low pressure developing in the Gulf. Ceilings
should vary this afternoon...but expect mostly mvfr varying to
IFR.  Widespread IFR overnight. Winds will be tricky...and can
go either side of south.

//ATL Confidence...18Z Update...
Medium confidence all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  68  80  69 /  60  60  40  40
Atlanta         79  69  79  70 /  60  50  40  50
Blairsville     79  63  78  65 /  50  50  30  40
Cartersville    82  68  81  70 /  50  40  40  40
Columbus        78  71  81  73 /  80  70  60  50
Gainesville     79  67  79  68 /  50  50  40  40
Macon           79  70  81  72 /  80  70  60  40
Rome            84  69  82  70 /  20  20  30  40
Peachtree City  78  68  79  70 /  70  60  40  50
Vidalia         82  72  83  73 /  80  70  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for the following
zones: Baldwin...Barrow...Butts...Carroll...Clarke...Clayton...
Cobb...Coweta...DeKalb...Douglas...Fayette...Greene...Gwinnett...
Hancock...Haralson...Harris...Heard...Henry...Jackson...Jasper...
Jones...Lamar...Madison...Meriwether...Monroe...Morgan...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Pike...
Putnam...Rockdale...South Fulton...Spalding...Talbot...
Taliaferro...Troup...Upson...Walton...Warren...Wilkes.

&&
Hazardous weather outlook, Jun 20, 3:26 AM EDT, 10 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
326 AM EDT Tue Jun 20 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
326 AM EDT Tue Jun 20 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected through the
period. A few of the thunderstorms could be strong, producing
gusty winds and occasional lightning strikes. However, the main
severe weather hazard today will any potential flooding from
locally heavy rainfall. A Flash Flood Watch has been issued
roughly along the Interstate 20 corridor through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance of thunderstorms each day. The primary hazard will
be very heavy rainfall through Tuesday as ample moisture and a cold
front interact over the region. Other threats include strong, gusty
winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather or flooding through the web by going
to weather.gov/atlanta.

In the hours before

Local storm report, Jun 20, 11:42 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      2 NNE BETHANY           33.55N  83.41W
06/20/2017                   MORGAN             GA   EMERGENCY MNGR

            MULTIPLE DRIVEWAYS WERE REPORTED WASHED OUT.

&&

EVENT NUMBER FFC1700870

LMERRITT
Special weather statement, Jun 20, 12:26 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1226 PM EDT TUE JUN 20 2017

GAZ044>048-054-055-057-201730-
Fayette GA-Walton GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-
Henry GA-South Fulton GA-
1226 PM EDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE...WALTON...
ROCKDALE...CLAYTON...SOUTHERN DEKALB...NORTHERN NEWTON...NORTHWESTERN
HENRY AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 130 PM EDT...

At 1225 PM EDT...an area of heavy rain was along a line extending
from near Ebenezer to near Riverdale. These storms were nearly
stationary.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Fayetteville, Conyers, Monroe, Covington, Jonesboro, Stockbridge,
Union City, Forest Park, Riverdale, College Park, Morrow, Social
Circle, Lake City, Oxford, Lithonia, Porterdale, Walnut Grove,
Between, Jersey and Lakeview Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3362 8368 3354 8403 3346 8454 3358 8456
      3387 8363
TIME...MOT...LOC 1625Z 236DEG 2KT 3371 8366 3355 8448
Special weather statement, Jun 20, 12:45 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1245 PM EDT TUE JUN 20 2017

GAZ033-034-045-201730-
North Fulton GA-DeKalb GA-Gwinnett GA-
1245 PM EDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB AND WESTERN GWINNETT COUNTIES UNTIL 130 PM EDT...

At 1244 PM EDT...an area of heavy rain was along a line
extending from Johns Creek to near Cascade Heights. These
storms were nearly stationary.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody,
Duluth, Suwanee, Chamblee, Norcross, Doraville, Berkeley Lake, North
Atlanta, North Druid Hills, Midtown, Druid Hills, Tucker, Piedmont
Park, Cascade Heights and Brookhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3383 8447 3383 8446 3385 8446 3389 8444
      3391 8445 3398 8438 3401 8440 3402 8440
      3413 8428 3412 8426 3410 8425 3410 8421
      3406 8415 3405 8410 3401 8400 3371 8448
      3373 8454 3375 8456
TIME...MOT...LOC 1644Z 252DEG 1KT 3404 8415 3374 8452
Special weather statement, Jun 20, 1:33 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
133 PM EDT TUE JUN 20 2017

GAZ032-033-042>044-201830-
North Fulton GA-Douglas GA-Cobb GA-Carroll GA-South Fulton GA-
133 PM EDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...
SOUTHWESTERN COBB...CARROLL AND NORTHWESTERN SOUTH FULTON COUNTIES
UNTIL 230 PM EDT...

At 132 PM EDT...a line of strong thunderstorms was along a line
extending from Bolton to Graham. These storms were nearly stationary.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Douglasville, Carrollton, Smyrna, East Point, Villa Rica,
Austell, Temple, Bowdon, Mount Zion, Roopville, Lithia Springs, Grant
Park-Zoo Atlanta, Sweet Auburn, Bill Arp, Seaton Lake, Fairplay,
Clem, Abilene and Winston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3378 8483 3379 8473 3381 8472 3387 8452
      3374 8435 3343 8514 3343 8529 3362 8533
TIME...MOT...LOC 1732Z 243DEG 4KT 3382 8446 3347 8530
Special weather statement, Jun 20, 2:10 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT TUE JUN 20 2017

GAZ025-033>035-201900-
Jackson GA-North Fulton GA-Barrow GA-Gwinnett GA-
210 PM EDT TUE JUN 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...NORTH FULTON...
NORTHWESTERN BARROW AND GWINNETT COUNTIES UNTIL 300 PM EDT...

At 209 PM EDT...a line of strong thunderstorms was along a line
extending from near Commerce to Duluth. These storms were nearly
stationary.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, Winder, Jefferson, Commerce, Johns Creek, Alpharetta,
Duluth, Sugar Hill, Snellville, Suwanee, Buford, Braselton, Auburn,
Dacula, Grayson, Maysville, Arcade, Nicholson, Hoschton and
Pendergrass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3416 8336 3411 8337 3398 8371 3389 8387
      3388 8410 3394 8411 3407 8425 3409 8419
      3406 8415 3405 8410 3407 8410 3409 8407
      3411 8395 3410 8387 3421 8372 3426 8349
TIME...MOT...LOC 1809Z 194DEG 2KT 3418 8339 3399 8414
Local storm report, Jun 20, 2:11 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      1 W KNOLLWOOD           33.90N  84.25W
06/20/2017                   DEKALB             GA   EMERGENCY MNGR

            A VEHICLE WAS IN 1.5 FEET OF WATER NEAR THE
            INTERSECTION OF OAKCLIFF ROAD AND PLEASANTDALE ROAD. A
            PERSON WAS RESCUED FROM VEHICLE WITH NO INJURIES.

&&

EVENT NUMBER FFC1700871

LMERRITT

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:55 PM EDTSpecial Weather StatementFFCMarion35 min
Jun 19, 9:25 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 19, 10:35 PM EDTSpecial Weather StatementFFCMorgan, Oglethorpe25 min
Jun 19, 11:05 PM EDTFlash Flood WarningFFCGreene, Jasper, Morgan, Newton, Oconee, Oglethorpe and 3 more6 hr
Jun 20, 12:33 AM EDTFlash Flood WarningFFCButts, Henry, Newton5 hr
Jun 20, 1:51 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Heard, Henry54 min
Jun 20, 2:35 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Heard, Henry55 min
Jun 20, 3:19 AM EDTFlash Flood WatchFFCBaldwin, Barrow, Butts, Carroll, Clarke, Clayton and 36 more41 hr
Jun 20, 3:26 AM EDTSpecial Weather StatementFFCCarroll, Clayton, Coweta, Fayette, Heard64 min
Jun 20, 5:03 AM EDTSpecial Weather StatementFFCButts, Clarke, Greene, Henry, Jasper, Morgan and 7 more3 hr
Jun 20, 9:38 AM EDTSpecial Weather StatementFFCGreene, Morgan67 min
Jun 20, 9:40 AM EDTSpecial Weather StatementFFCPike, Spalding65 min
Jun 20, 11:01 AM EDTSpecial Weather StatementFFCFayette, Henry59 min
Jun 20, 11:05 AM EDTSpecial Weather StatementFFCGreene, Morgan55 min
Jun 20, 11:16 AM EDTSpecial Weather StatementFFCClarke, Oconee59 min
Jun 20, 11:35 AM EDTFlash Flood WarningFFCGreene, Morgan, Newton6 hr
Jun 20, 12:26 PM EDTSpecial Weather StatementFFCClayton, Rockdale, Walton64 min
Jun 20, 12:45 PM EDTSpecial Weather StatementFFCFulton45 min
Jun 20, 1:11 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
Jun 20, 1:27 PM EDTRiver Flood WarningFFCFulton, Gwinnett24 hr
Jun 20, 1:33 PM EDTSpecial Weather StatementFFCCarroll, Douglas, Fulton57 min
Jun 20, 2:10 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson50 min
Jun 20, 2:20 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Jun 20, 2:31 PM EDTSpecial Weather StatementFFCCarroll, Douglas, Fulton59 min
Jun 20, 3:14 PM EDTSpecial Weather StatementFFCGwinnett46 min
Jun 20, 3:17 PM EDTSpecial Weather StatementFFCDeKalb43 min
Jun 20, 3:31 PM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Jun 20, 3:38 PM EDTSpecial Weather StatementFFCCobb, Fulton52 min
Jun 20, 3:44 PM EDTRiver Flood WarningFFCGwinnett9 hr
Jun 20, 3:54 PM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Jun 20, 6:43 PM EDTSpecial Weather StatementFFCClayton47 min

Nearby

River Flood Warnings in Georgia, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.